# SDR YENA2018091040332

- Difficulty date: September 4, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N968JT
- Make and model: Airbus A321-231
- Aircraft serial: 7305
- Aircraft time: 9,094 hours, 1,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 839002
- Condition: Failed
- Location: Cabin
- Part time: 145 hours, 29 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 524, LAX-JFK. EMERGENCY LIGHTS ON DOOR L2 & R2 INOP DURING WEEKLY WALK THROUGH. R&R EPSU (14WL) & EMERGENCY LT BATTERY IAW AMM 33-51-38. OPS CHECK GOOD.
